# SDR DLM88970349

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290506
- Condition: Cracked
- Location: Rt Cockpit
- Component: 5912290506
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 310, F/O WINDSHIELD CRACKED.  REPLACED F/O WINDSHIELD AND CONTROLLER.
